# SDR 96ZZZX5239

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2714B
- Make and model: Cessna 402C
- Aircraft serial: 402C0210
- Engine: Cont TSIO520UB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4066109028
- Condition: Seal Failed
- Location: Shaft
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PRE-OILING OF NEWLY INSTALLED TCM REBUILT ENGINE, OIL LEAKED OUT OF EXHAUST TAILPIPE.  FOUND OIL POURING FROM TURBINE SHAFT LIKE SEAL WAS NOT INSTALLED.
